# SDR USAA2015021500023

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N547UW
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 12,443 hours, 4,416 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT ON FLOOR OF AFT GALLEY, REF LOG PAGE 8914139.  REPLACED CTR AFT GALLEY FLOOR PANEL IAW AMM 53-12-12.
